Advertisement

Higher point derivations on commutative Banach algebras

  • H. G. Dales
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 512)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W.G. Badé and P.C. Curtis, Jr., The continuity of derivations of Banach algebras, J. Functional Analysis 16 (1974), 372–387.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    H.G. Dales and J.P. McClure. Continuity of homomorphisms into certain commutative Banach algebras, Proc. London Math. Soc. (3) 26 (1973), 69–81.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    H.G. Dales, Higher point derivations on commutative Banach algebras, I, preprint.Google Scholar
  4. [4]
    H.G. Dales and J.P. McClure, II and III, in preparation.Google Scholar
  5. [5]
    S. Grabiner, ‘Derivations and automorphisms of Banach algebras of power series’ Mem. American Math. Soc., No. 146, A.M.S., 1974.Google Scholar
  6. [6]
    W.H. Greub, ‘Multilinear algebra’, Springer-Verlag, 1967.Google Scholar
  7. [7]
    F. Gulick, Systems of derivations, Trans. American Math. Soc. 149 (1970), 465–488.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    B.E. Johnson, Continuity of linear operators commuting with continuous linear operators, Trans. American Math. Soc. 128 (1967), 88–102.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    R.J. Loy, Continuity of higher derivations, Proc. American Math. Soc. 37 (1973), 505–510.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    -, Commutative Banach algebras with non-unique complete norm topology, Bull. Australian Math. Soc. 10 (1974), 409–420.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    -, Banach algebras of power series, J Australian Math. Soc. 17 (1974), 263–273.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • H. G. Dales

There are no affiliations available

Personalised recommendations